# SDR CA010104007

- Difficulty date: November 1, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 10,408 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 5540 · Rudder Structure
- Part: Torque Tube
- Part number: 4004009
- Condition: Corroded
- Location: Rudder
- Component: Rudder, Piper, 4004638
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION RUDDER TORQUE TUBE WAS NOTED TO HAVE SEVERAL SMALL HOLES IN SECTION VISIBLE BELOW BOTTOM RIB. HOLES WERE RESULT OF CORROSION FROM INSIDE TUBE, GOING THROUGH TUBE.
